MAUDE Adverse Event Report: HOLOGIC, INC SELENIA MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY

HOLOGIC, INC SELENIA MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY
Model Number SEL-00007
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system c-arm moved unconmanded.No injuries reported.A field engineer was dispatched to the site and determined that the detector rotation switch needed to be readjusted.

Brand Name
SELENIA MAMMOGRAPHY SYSTEM
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
evelyn lopez
36 & 37 apple ridge rd
danbury, CT 06810
MDR Report Key14112281
Report Number1220984-2022-00025
Device Sequence Number2135039
Product Code MUE
UDI-Device Identifier15420045505940
UDI-Public15420045505940
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P010025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEL-00007
Device Catalogue NumberSEL-00007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown